# SDR SWAA2023021695624

- Difficulty date: January 26, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 492 AND BS 500A AT LEVEL S-26R WL 156 AT FWD CARGO COMPARTMENT 2023-83711<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS 492 AND BS 500A AT LEVEL S-26R WL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 23; REV-. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS 492 AND BS 500A AT LEVEL S-26R WL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 23; REV-. SEE INDIVIDUAL SIGNOFFS BELOW. AS RII
